# SDR HALA2012120400231

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 39,295 hours, 7,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O REPORTED EMERGENCY LIGHTS INOPERATIVE FROM ROWS 11-16AB.  FOUND LOOSE CONNECTION AT ROW 3 AB.  SECURED CONNECTION.  OPS CHECKED NORMAL.  OK FOR SERVICE.
